# SDR DALA2025090806591

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 67,920 hours, 32,400 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED ER/A 571984-14AD REV C ON WINDSHIELD CENTER POST AREA.  COMPLIED WITH ER/A 571984-14AD REV. C MATCHES WITH ALL STEPS ON ER/A 571984-14AD REV.C PRI REV.0, REV.1 REV.2 REV.3 REV.4, IT HAS BEEN VALIDATED. PERFORMED REPAIR INSTRUCTIONS ON WINDSHIELD CENTER POST LOWER ATTACHMENT AS PER ER/A 571984-14AD REV. C SECTIONIII HAS BEEN COMPLIED WITH. APPROVED DATE:02-SEP-25.
